# SDR 06FDEA1706

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 46,310 hours, 27,855 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED AT STA 410 STR 15 RT, REPAIR REQUIRES EVALUATION FOR MAJOR / MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR WAS DETERMINED TO BE IAW SRM 53-30-3 FIG 1 BASED ON EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR IS CLASSIFIED AS MAJOR BASED ON GMM 6-2-100 CRITERIA.
